# SDR DJF2008F00017

- Difficulty date: November 26, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N905LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145775
- Engine: Allsn AE3007A
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain Mast
- Part number: 940236900675
- Part serial: R7UH04
- Condition: Frozen
- Location: Fwd Galley
- Part time: 648 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY ICE DRAWER DRAIN FROZEN, INSPECTED AND FOUND FWD GALLEY HEATED DRAIN MAST OVERHEATED AND WIRES BURNED OFF.  THIS UNIT WAS REPLACED DUE TO AD2007-17-10 IAW SB145LEG-38-0013, 648.8 HRS PRIOR TO FAILURE.  RECOMMEND THAT MFG TEST PARTS FOR POSSIBLE SHORTING OR OVERHEAT PROBLEMS.
